Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On generalized Weyl operators

Author: Dragan S. Djordjevic
Journal: Proc. Amer. Math. Soc. 130 (2002), 81-84
MSC (2000): Primary 47A53, 47A55
Published electronically: April 26, 2001
MathSciNet review: 1855623
Full-text PDF

Abstract | References | Similar Articles | Additional Information


The ``generalized Weyl'' operators between two Hilbert spaces are taken to be those with closed range for which the null space and that of the adjoint are of equal Hilbert space dimension. We show that products of two of these which happen to have closed range, and finite rank perturbation of these, are also generalized Weyl.

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bouldin, The product of operators with closed range, Tôhoku Math. J. 25 (1973), 359-363. MR 48:4768
  • [2] R. H. Bouldin, Generalizations of semi-Fredholm operators, Proc. Amer. Math. Soc. 123 (1995), 3757-3764. MR 96i:47020
  • [3] L. Burlando, Approximation by semi-Fredholm and semi-$\alpha $-Fredholm operators in Hilbert spaces of arbitrary dimension, Acta Sci. Math. (Szeged) 65 (1999), 217-275. MR 2000j:47020
  • [4] L. Burlando, On the weighted reduced minimum modulus, Proceeding of the 17$^{th}$ Conference in Operator Theory (Timisoara, 1998) (2000), 47-66. CMP 2000:17
  • [5] S. R. Caradus, Generalized Inverses and Operator Theory, Queen's paper in pure and applied mathematics, Queen's University, Kingston, Ontario, 1978.
  • [6] S. R. Caradus, W. E. Pfaffenberger and B. Yood, Calkin Algebras and Algebras of Operators on Banach Spaces, Marcel Dekker, New York, 1974.
  • [7] R. E. Harte, Regular boundary elements, Proc. Amer. Math. Soc. 99 (1987), 328-330. MR 88d:46088
  • [8] R. E. Harte, Invertibility and Singularity for Bounded Linear Operators, New York, Marcel Dekker, 1988. MR 89d:47001
  • [9] R. E. Harte, The ghost of an index theorem, Proc. Amer. Math. Soc. 106 (1989), 1031-1033. MR 92j:47029
  • [10] R. E. Harte and H. Raubenheimer, Fredholm, Weyl and Browder theory III, Proc. R. Ir. Acad. 95A (1995), 11-16. MR 96i:47002
  • [11] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag, Berlin-Heidelberg-New York, 1976. MR 53:11389
  • [12] J. J. Koliha, The product of relatively regular operators, Comm. Math. Univ. Carolinae 16, 3 (1975), 531-539. MR 52:1373

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A53, 47A55

Retrieve articles in all journals with MSC (2000): 47A53, 47A55

Additional Information

Dragan S. Djordjevic
Affiliation: Department of Mathematics, Faculty of Sciences and Mathematics, University of Niš, Ćirila i Metodija 2 18000 Niš, Yugoslavia
Email:, ganedj@eunet.yu

Keywords: Generalized Weyl operators, products of generalized Weyl operators, perturbations
Received by editor(s): May 17, 2000
Published electronically: April 26, 2001
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2001 American Mathematical Society

American Mathematical Society